It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2005, 04:18 PM   #1
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Fainting...Could this be due to Lexapro?

Hi,
I started taking Lexapro about a week ago and I've had several side effects since I started it....nausea, weight loss, headaches, insomnia, and lightheadedness. Well, this afternoon I passed out. I know I couldn't have been out for more than a minute or so, but I'm wondering if this could have something to do with the med. Has this happened to anyone else taking Lexapro? I'm thinking maybe I fainted because I haven't been able to keep much down lately. I have no appetite at all on this med and when I do eat something I have trouble keeping it down. My Dr. assured me that these effects should go away within a couple weeks, but I'm having a hard time with it right now.

Thanks,
Hilery

 
Sponsors Lightbulb
   
Old 05-05-2005, 04:32 PM   #2
Senior Member
(female)
 
Join Date: May 2005
Posts: 194
dwallech HB User
Re: Fainting...Could this be due to Lexapro?

I was given Lexapro several weeks ago as I was feeling fatigued, but not depressed. Dr thought it might give me energy. I felt horrible, couldn't eat etc for the first two weeks. Then, I felt I was really losing my mind. I ended up in the emergency room with an adverse reaction to the Lexapro and told I am not able to take class SSRI medications. Please be careful, as it could be an adverse reaction to the Lexapro. Hope this helps

 
Sponsors Lightbulb
   
Old 05-05-2005, 04:49 PM   #3
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: Kansas
Posts: 1,005
Bell99 HB User
Re: Fainting...Could this be due to Lexapro?

Yikes guys!!! Call your Dr. maybe your blood sugar is low from not eating or your iron is low? I am on day 15 and pretty much all the side effects have subsided. I have to start on a low, low dose and work my way up.
I can relate to the adverse reaction. Had it happen on Elavil and Zoloft so I was terrified to try the Lexapro. The first week was no pinic but I am feeling better. I take 5 mg and would Imagine he ups it to ten next week. At that point I am sure the rollar coaster ride will start all over again.
When I couldn't eat what I did was drink Carnation Instant breakfast and it really helped get me over that hurdle.

 
Old 05-05-2005, 04:53 PM   #4
Senior Member
(female)
 
Join Date: May 2005
Posts: 194
dwallech HB User
Re: Fainting...Could this be due to Lexapro?

I feel the fainting is from lack of nourishment as the lexapro didn't make me feel like eating at all...........I was on 10 mg .............and not sure what else to say, but watch carefully

 
Old 05-05-2005, 09:57 PM   #5
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 539
woodfaery HB User
Re: Fainting...Could this be due to Lexapro?

The second week of taking Lexapro I felt faint too. I dont know exactly if its safe that you are actually passing out though. Really, you should mention this to your doctor. For the second week I was so dizzy, but like you I was not eating much either because I keep forgetting. At the same time, it does seem to really be balancing out because this week I am not feeling any negatives--I am feeling really well finally. Hope you do talk to your doctor, see if you are lacking something in your system. Maybe you are having low iron?
WF

 
Old 05-06-2005, 11:11 AM   #6
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 23
nahk HB User
Re: Fainting...Could this be due to Lexapro?

Hi I am on the lexepro 2 and half weeks I am still feeling the side affects mainly insomnia is the biggest issue for me right now I haven't been able to sleep since I started, also I have lost 8 pound and I already had acid reflux due to anxiety but now my stomach is more upset is this normal? any body

 
Old 05-06-2005, 11:41 AM   #7
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: Kansas
Posts: 1,005
Bell99 HB User
Re: Fainting...Could this be due to Lexapro?

When are you taking it?
I take mine first thing in the am and sleep like a rock.

 
Old 05-06-2005, 02:48 PM   #8
Senior Veteran
 
Join Date: May 2003
Posts: 1,156
hilery79 HB User
Re: Fainting...Could this be due to Lexapro?

Thanks guys! I'm going to try to stick it out. I've heard too many good things about this med to stop taking it now. I'm trying to make myself eat more...maybe that will help.
Thanks again,
Hilery

 
Old 05-06-2005, 02:54 PM   #9
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: Kansas
Posts: 1,005
Bell99 HB User
Re: Fainting...Could this be due to Lexapro?

Hilery I said this in another post, who knows maybe it was this one LOL
I drank Carnation Instant Breakfast when I couldn't eat on it. It filled me up and gave me some nurishment. I am doing much better now with eating but that sure helped get me over that hurdle. Sometimes if we don't eat we get faint and run down headaches etc... I lost 3 pounds the first week but it's all back now

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Fainting teenager joejgirl1 Open to All Other Health Topics 4 05-06-2008 12:14 PM
fear of fainting - how to cure riskyy101 Obsessive Compulsive Disorder (OCD) 2 11-01-2007 05:52 AM
can high or low blood pressure cause fainting? vickie45 High & Low Blood Pressure 5 07-18-2007 09:00 PM
Dizziness, Fainting, Heart Palpitations, etc. darkshadows Bell's Palsy 8 02-27-2007 07:11 PM
fainting...other weird things tnmomofive Open to All Other Health Topics 0 08-13-2005 11:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!